# SDR ASAA1078580

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 141A83581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BELLY DOOR SURROUND FWD UPPER HINGE SUPPORT FITTING IS CRACKED.   REMOVED FITTING & INSTALLED SERVICEABLE FITTING IAW SRM 51-40-05, 51-40-02,  DRAWING 141A8358 & 141A8350.
